# SDR A6WA201542959

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,170 hours, 29,261 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3739, SMOKE COMING FROM LIGHTS OVER SERVICE DOOR IN GALLEY.  SHUT LIGHTS OFF, SMOKE STOPPED.  R & R A BURNED RECEPTACLE ON THE SECOND TO BOTTOM GALLEY LIGHT ASSEMBLY IAW ESPM 20-16.  OPS CHECKED GOOD.
